# SDR USAASB03033

- Difficulty date: March 2, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flaps
- Part time: 42,713 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 953 - ON APPROACH TO CLT FROM BOS, CREW REPORTED THAT WHEN FLAPS WERE EXTENDED TO 10 UNITS, THE RIGHT TRAILING EDGE FLAP STOPPED AT 6 UNITS.  CREW EXTENDED GEAR AND ATTEMPTED TO MOVE THE FLAPS TO 15 UNITS BUT FLAPS WOULD NOT MOVE.  CREW DISCONTINUED APPROACH AND BEGAN ACCOMPLISHING 'TRAILING EDGE ASYMMETRICAL FLAPS' PROCEDURE.  WHILE ACCOMPLISHING PROCEDURE, THE RIGHT TRAILING EDGE FLAP MOVED TO 10 UNITS.  FLAPS THEN EXTENDED TO 15 UNITS.  AIRCRAFT LANDED NORMALLY WITH 30 UNITS OF FLAPS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41 DUE TO A RIGHT FLAP INDICATION POINTER STICKING.  PERFORMED SATISFACTORY FLAP ASYMMETRY SYSTEM TEST.  OPERATION
